# SDR ASAA2015042511525

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 19,536 hours, 5,912 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AMBER ANNUNCIATOR ILLUMINATED DURING TAXI OUT.  ACFT GROUNDED. ANNUNCIATORS EXTINGUISHED AFTER RUNNING QRH PROCEDURE. EVERYTHING OPERATED NORMALLY AFTER THAT.
